# SDR SWAA2021110128181

- Difficulty date: October 8, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- System (JASC): 5533 · Ventral Structure
- Part: None
- Condition: Corroded
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE VERTICAL FIN UPPER CAP THE LEFT SIDE TRAILING EDGE AREA HAS EVIDENCE OF CORROSION / FOUND CORROSION TO BE OUT OF LIMITS REMOVED & REPLACED VERT. STAB END CAP TRAILING EDGE SECTION REF SRM 51-40-02
